MAUDE Adverse Event Report: EDWARDS LIFESCIENCES KONECT RESILIA AORTIC VALVED CONDUIT AVC; HEART-VALVE, NON-ALLOGRAFT TISSUE

EDWARDS LIFESCIENCES KONECT RESILIA AORTIC VALVED CONDUIT AVC; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 11060A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 09/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was learned from a retrospective clinical trial that a patient with a 27mm 11060a konect resilia aortic valved conduit (avc) exhibited bleeding and tamponade requiring reoperation for reintervention on the graft only on pod #1.The device remained implanted.On pod #8, patient had a tte which demonstrated aortic mean gradient of 8 mmhg, eoa 2.6 cm2, and lvef of 55%.The patient was discharged to an acute care hospital on pod #18.On 1-year follow-up ct, it showed no abnormalities.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated sections g3, h6 (type of investigation, investigation findings, investigation conclusions).Based on the information available, the complaint was unable to be confirmed, a definitive root cause cannot be conclusively determined.An edwards defect has not been confirmed.The subject device is not available for evaluation as it remains implanted in the patient.The instructions for use (ifu) have been reviewed, and no inadequacies have been identified with regards to warnings, contraindications, and the directions/conditions for the successful use of the device.The reported type of event is included in the ifu.The device history record (dhr) review was completed, and this device passed all manufacturing and sterilization inspections prior to release for distribution.There were no issues identified that would have impacted this event.The subject device successfully passed visual inspections for graft tears and loose particulates.No additional similar complaints were identified related to the manufacturing lots associated with the subject complaint.Edwards will continue to review and monitor all events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.

Brand Name
KONECT RESILIA AORTIC VALVED CONDUIT AVC
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
mle fl2 - office m2013
irvine, CA 92614
9492506615
MDR Report Key23058609
Report Number2015691-2025-07597
Device Sequence Number15644883
Product Code LWR
UDI-Device Identifier00690103201390
UDI-Public(01)00690103201390(17)230609
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P150048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/09/2023
Device Model Number11060A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexMale